| Catalog Number |
81660080S |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "an 80 mm u-blade was inserted in an incorrect orientation and was deformed after being impacted with a hammer.The deformed u-blade was removed and replaced with a 75 mm u-blade.The event resulted in a prolonged procedure and extended anesthesia time.".
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.